# SDR ASAA0510120

- Difficulty date: June 7, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546548112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND AFT CARGO PIT SHEAR TIE HAS CORROSION OUTBOARD OF RIGHT KEEL BEAM, STRINGER 27R AND BS 747.  REPLACED SHEAR TIE.  (M)
